A domain decomposition approach for coupled modelling of nonlinear soil-structure interaction

File Description SizeFormat 
CMAME09 - HZJ_BAI_LZ.pdfAccepted version2.49 MBAdobe PDFView/Open
Title: A domain decomposition approach for coupled modelling of nonlinear soil-structure interaction
Authors: Jahromi, HZ
Izzuddin, BA
Zdravkovic, L
Item Type: Journal Article
Content Version: Accepted version
Issue Date: 1-Jan-2009
Citation: COMPUT METHOD APPL M Vol.( 198 ) No.( 33-36 ) pp 2738 - 2749
URI: http://hdl.handle.net/10044/1/1468
Publisher Link: http://dx.doi.org/10.1016/j.cma.2009.03.018
DOI: 10.1016/j.cma.2009.03.018
ISSN: 0045-7825
Start Page: 2738
End Page: 2749
Copyright Statement: Copyright © 2009 Elsevier B.V. All rights
Volume: 198
Appears in Collections:Systems and Mechanics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx